Voluma on my chin feels rubbery and I cannot dissolve it?

i tried to dissolve voluma 5 times on my chin area (sublabial) twice full strength. no results, or if there are they are minimal. feels rubbery when i touch it (it was injected under the muscle may be that is why). i had it in my cheek hollow 10 times (twice full strenght other times diluted) , dissolved 50%. why is it taking this long to dissolve it? my original injector wont help, so i saw another provider who used full strength.

Doctor Answers 1

Dissolving Voluma

Thank you for your question septembergirl. Voluma is a great treatment to restore volume to various parts of the face. Voluma uses a proprietary Vycross technology, which means the hyaluronic acid is more highly cross linked. This likely makes it harder to dissolve. Higher doses of hyaluronidase and multiple treatments may be required to achieve desired results. Please consult with your doctor for specific recommendations. Good luck!

Encino Physician
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.